# SDR DALA2024040804179

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0282255) CORROSION AT AFT CARGO COMPARTMENT FLOOR RAIL AT STA 767+6 WL160. RBL-8. REMOVED AND REPLACED REINFORCING CHANNEL IAW B737 SRM 53-00-53-2R.
